# SDR DHL99720003

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 57186
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

ON TAKEOFF, NR 2 B-PUMP OVERTEMPED.  REMOVED AND REPLACED NR 2 B-PUMP AND CASE DRAIN FILTER PER MM 29-12-11.
